# SDR AALA202209069366

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737
- Aircraft serial: 31071
- Aircraft time: 38,861 hours, 16,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE. REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASH LIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00.
